depakote dosages??

Discussion in 'Mental Health Disorders' started by angee, Oct 30, 2012.

Thread Status:
Not open for further replies.
  1. angee

    angee Well-Known Member

    Hiya, Over the past few months everything has gone a bit topsy turvy... i have depression, anxiety, self harm and suicidal thoughts but then they said it was bipolar, then unipolar and finally borderline personality disorder. I am taking mirtazapine 45mg, fluoxetine 25mgs??, zopiclone 7.5mgs and depakote (valporic acid/varorate semisodium) 2000mgs per day. i was on pregabalin but that was changed for depakote. My problem is my ive only had this consultant about 6 months and i got a phone call from my gp's because they had a letter from him asking me to up my dose straight to 4000mgs a day! im not sure what an average dose is or how gradual the increase should be??? Does anyone have any advice about Depakote? Also has anyone had any hand tremors?
     
  2. Sadeyes

    Sadeyes Staff Alumni

    It is best to consult your physician regarding the dosages of your medication and the reactions you are having. Even if someone else has these symptoms, it may not be for the same reason...please let us know what you doctor finds
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    You do need to tell your doctor about the hand tremors hun it is important ok
     
  4. angee

    angee Well-Known Member

    its hard knowing whats for the best! im a single mum to 4 and i cant afford to be a zombie! i see my cpn tomorrow so i'll tell her n see what she says, she can talk to my consultant alot quicker than i can, thank you both
     
Thread Status:
Not open for further replies.